Is pots syndrome and neurocardiogenic syncope an early indication of multiple system atrophy or Parkinson's disease?

Possible. Pots/ neurocardiogenic syncope is mostly idiopathic but can be a presentation of a systemic disease that is related to the nervous system and the cardiovascular system.
Multiple system. Syncope and orthostasis (drop in blood pressure on standing) is more typical for multiple system atrophy, a neurodegenerative condition which includes parkinsonian symptoms but also features of autonomic disturbance (urinary and stool control, blood pressure problems, syncopal spells). Parkinson's patients do not typically have these symptoms early in their disease unlike multiple system atrophy.

Related Questions

Multiple system atrophy with bradykinesia Treatment? Is this a form of Parkinson's. 100% Viet nam vet. Exposed to agent orange. Neuropathy, 3 tias, Ca

HowAboutANeurologist. First and foremost, thank you for your service.That was a tough time.There is just too little information in your question.Yes,bradykinesia can be a symptom of Parkinson's, which can be a symptom of MSA.There is "suggestive but limited evidence that exposure to Agent Orange and other herbicides used during the Vietnam War is associated with an increased chance of Parkinson's disease."See your doc. Read more...
Can be challenging. However, as similar in some ways to Parkinson's, this is a different disorder. If you have postural blood pressure changes, newer agents may help. But you need further testing regarding the TIA's and neuropathy, as these are NOT usually related to MSA. See an experienced and seasoned neurologist. Read more...